# SDR WRLADRC0267

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rub Strip
- Part number: ARB09041
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE, FUEL TANK ACCESS PANEL CUT OUT NR 534 FOUND CORRODED.  STRIP RELEASED A PER MD-11 SRM VOL 151-00-01 REV 20.  (M)
